# SDR CALA2010061700280

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 29,320 hours, 9,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ACTIVATION OF EMERGENCY LIGHTS. UNABLE TO RUN OFF OR RESET.  LOCATED & REPLACED SHORTED ZONE 2 TEST SWITCH IAW IPC 33-51-11-05-15 & ASSOCIATED WDM.  OPS CHECK GOOD.
